Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 132, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Aug 6, 2008, 6:07 PM EDT for Jefferson County, Lewis County, New York. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2008, 6:07 PM EDT (22:07 UTC)
- Expired
- Aug 6, 2008, 7:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
Counties Jefferson County, NY, Lewis County, NY
The radar
The Ft Drum radar (KTYX), 40 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 270 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 062207
SVRBUF
NYC045-049-062300-
/O.NEW.KBUF.SV.W.0132.080806T2207Z-080806T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
607 PM EDT WED AUG 6 2008
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME EAST CENTRAL JEFFERSON COUNTY IN CENTRAL NEW YORK
NORTHEASTERN LEWIS COUNTY IN CENTRAL NEW YORK
* UNTIL 700 PM EDT
* AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES NORTHWEST OF INDIAN RIVER...OR 18 MILES EAST OF FORT DRUM...
AND MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
INDIAN RIVER BY 620 PM EDT...
LAT...LON 4376 7514 4379 7518 4409 7559 4421 7544
4417 7533 4408 7515 4377 7513
TIME...MOT...LOC 2207Z 312DEG 26KT 4409 7540
$$
SAGE2 follow-up statements
000
WWUS51 KBUF 062235
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
635 PM EDT WED AUG 6 2008
NYC045-062244-
/O.CAN.KBUF.SV.W.0132.000000T0000Z-080806T2300Z/
JEFFERSON NY-
634 PM EDT WED AUG 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL JEFFERSON
COUNTY IS CANCELLED...
LAT...LON 4376 7514 4400 7546 4414 7535 4406 7515
4377 7513
TIME...MOT...LOC 2234Z 319DEG 16KT 4403 7536
$$
NYC049-062300-
/O.CON.KBUF.SV.W.0132.000000T0000Z-080806T2300Z/
LEWIS NY-
634 PM EDT WED AUG 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN LEWIS COUNTY...
AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 20 MILES EAST OF FORT DRUM...MOVING SOUTHEAST AT 19 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
INDIAN RIVER BY 645 PM EDT...
LAT...LON 4376 7514 4400 7546 4414 7535 4406 7515
4377 7513
TIME...MOT...LOC 2234Z 319DEG 16KT 4403 7536
$$
SAGE000
WWUS51 KBUF 062256
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
656 PM EDT WED AUG 6 2008
NYC049-062305-
/O.EXP.KBUF.SV.W.0132.000000T0000Z-080806T2300Z/
LEWIS NY-
655 PM EDT WED AUG 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEWIS COUNTY WILL
EXPIRE AT 700 PM EDT...
AT 655 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND WILL SOON
EXIT THE AREA...THUS THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4376 7514 4400 7546 4414 7535 4406 7515
4377 7513
TIME...MOT...LOC 2255Z 319DEG 16KT 4396 7528
$$
SAGEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:52 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Aug 6, 3:52 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 352 PM EDT WED AUG 6 2008 .SYNOPSIS... LOW PRESSURE IS FORECAST TO REMAIN OVER QUEBEC TONIGHT. ON THURSDAY MOISTURE WRAPPING AROUND THE LOW IS EXPECTED TO BRING MORE UNSETTLED WEATHER TO THE AREA DURING THURSDAY. A LARGE...AUTUMN LIKE UPPER LEVEL STORM SYSTEM WILL TAKE SHAPE OVER SOUTHERN ONTARIO THURSDAY AND FRIDAY. THIS WILL RESULT IN VERY UNSETTLED CONDITIONS OVER OUR REGION LATE THIS WEEK INTO THE WEEKEND WITH BELOW NORMAL TEMPERATURES AND FREQUENT SHOWERS. && .NEAR TERM /THROUGH THURSDAY/... THINGS ARE GOING PRETTY MUCH AS THOUGHT THIS AFTERNOON...WITH OUR LOWER CLOUDS FROM THIS MORNING LIFTING AND SCATTERING OUT WITH DIURNAL HEATING/MIXING OF THE BOUNDARY LAYER. IN GENERAL...EXPECT THIS TREND TO CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY EVENING HOURS...WITH THE BULK OF ANY REMAINING CU PRETTY MUCH GONE BY SUNSET. THE ONE EXCEPTION TO THIS TREND IS STILL EXPECTED EAST OF LAKE ONTARIO...WHERE THE COMBINATION OF DIURNAL HEATING...A SOMEWHAT MORE CYCLONIC FLOW AND THE APPROACH/PASSAGE OF A WEAK SHORTWAVE SHOULD LEAD TO THE REDEVELOPMENT OF SOME MORE CU THE NEXT FEW HOURS...ALONG WITH THE CHANCE FOR SOME SCATTERED CONVECTION. THIS THOUGHT IS SUPPORTED BY UPSTREAM SATELLITE AND RADAR IMAGERY...WHICH SHOW SOME STRONGER CU/SCATTERED ECHOES POPPING OVER EASTERN ONTARIO PROVINCE AND TRACKING SOUTHEASTWARD OVER THE PAST HOUR...A TRAJECTORY THAT WOULD TAKE ANY SUCH ACTIVITY ACROSS OUR NORTH COUNTRY ZONES IN A FEW HOURS. WILL MAINTAIN CHANCE POPS IN THIS AREA INTO EARLY EVENING TO COVER ANY SCATTERED CONVECTION THAT DEVELOPS/ADVECTS IN FROM THE NORTHWEST...BEFORE SHARPLY DROPPING THESE BACK TO ALMOST NIL THEREAFTER WITH SUNSET AND THE LOSS OF DIURNAL HEATING/INSTABILITY. DURING THE REMAINDER OF THE NEAR TERM PERIOD...AN UPPER LEVEL TROUGH WILL BE DROPPING SOUTHEAST INTO THE GREAT LAKES FROM CENTRAL CANADA. THIS FEATURE WILL BRING A GRADUAL INCREASE IN MID AND HIGH-LEVEL CLOUDS TO THE AREA TONIGHT...FOLLOWED BY AN INCREASING THREAT OF DIURNALLY-DRIVEN CONVECTION ON THURSDAY AS OUR AIRMASS DESTABILIZES DUE TO HEATING OF THE STILL-WARM LOW LEVELS AND COOLING TEMPERATURES ALOFT...WITH 500 MB TEMPS DROPPING TO THE -15/-16C RANGE. WITH 850 MB TEMPS OF +11 TO +12C AND PARTIAL SUNSHINE ALLOWING TEMPERATURES TO CLIMB INTO THE MID 70S ACROSS MOST OF THE AREA...ENOUGH INSTABILITY SHOULD BE REALIZED TO SUPPORT AT LEAST SCATTERED CONVECTION ACROSS THE ENTIRE AREA TOMORROW AFTERNOON...WITH SOME STORMS LIKELY CONTAINING SMALL HAIL GIVEN RELATIVELY LOW FREEZING LEVEL HEIGHTS OF 9-10 KFT. AS SUCH...HAVE KEPT SCATTERED POPS/WORDING IN THE FORECAST FOR THURSDAY. WHILE ANY SUCH ACTIVITY WILL LIKELY HOLD OFF UNTIL THE AFTERNOON HOURS FOR THE BULK OF THE AREA...IT SHOULD BE NOTED THAT AREAS EAST SOUTHEAST OF THE GREAT LAKES COULD SEE SOME CONVECTION AS EARLY AS THE 10-12Z TIME FRAME...AS A MID-LEVEL SHORTWAVE WORKS INTO THE REGION...AND INTERACTS WITH SOME WEAK TO MODEST INSTABILITY /LATE DELTA T VALUES OF 12 TO 13 DEGREES C/ INDUCED BY THE VERY WARM LAKE WATERS. FOR THIS REASON...HAVE KEPT/ADDED CHANCE POPS SOUTHEAST OF THE LAKES TOMORROW MORNING. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... THURSDAY NIGHT...COOL CLOSED UPPER LOW OVER WESTERN QUEBEC WILL SETTLE SOUTH AND BECOME CENTERED OVER NORTHERN NY/ST LAW VALLEY BY SATURDAY. 850 TEMPS BY 12Z FRIDAY DROP TO ARND +9C AND WITH POTENTIAL FOR LAKE ENHANCED PRECIP IN COOL W-NW FLOW HAVE GONE WITH LKLY POPS FOR SHWRS EAST-SE OF LAKE ONTARIO AND HIGHER CHC POPS EAST OF LK ERIE. WILL GO WITH LOWER CHC POPS ELSEWHERE IN COOL CYCLONIC FLOW. ALSO THERE WILL BE A CHANCE OF TSTMS AS WELL. ON FRIDAY, LKLY TO CAT POPS FOR SHWRS AND CHC OF TSTMS LOOKS GOOD AS A COLD FRONT ARND THE BACKSIDE OF THE UPPER LOW CROSSES THE LOWER LKS ALNG WITH A RATHER SIGNIFICANT SHORT WAVE DROPPING DOWN THROUGH THE CENTRAL LKS TO THE UPPER OHIO VALLEY BY EVENING. THE COLD FRNT WILL USHER IN A NW FLOW OF MUCH COOLER AIR WITH 850 TEMPS DOWN TO ARND +8C BY FRIDAY EVENING. EXPECT HIGHS FRIDAY TO BE ONLY IN THE MID 60S TO ARND 70...NEARLY 10 DEGREES F BELOW NORMAL. THERE WILL ALSO BE A FAIRLY HIGH RISK OF WATERSPOUTS ON LAKES ERIE AND ONTARIO. FOR FRIDAY NIGHT WILL CONTINUE WITH LKLY POPS IN CHILLY NW FLOW SE AND EAST OF LK ONTARIO WITH HIGH CHC POPS TO THE EAST OF LAKE ERIE AND CHC POPS ELSEWHERE AS UPPER LOW IS OVER THE REGION AND A SIG SHORT WAVE DROPS SE ACROSS THE AREA. TEMPS SHLD FALL WELL INTO THE 50S AND EVEN THE UPPER 40S FOR PORTIONS OF THE WRN SRN TIER. SATURDAY...THIS PERIOD WILL CONTINUE TO BE CHILLY FOR EARLY AUGUST WITH 850 TEMPS ARND +8C ONLY SUPPORTING HIGHS IN THE MID TO UPPER 60S CYCLONIC FLOW SUPPORTING THE THREAT OF MORE SHWRS WITH THE HIGHER CHC EAST OF LAKE ONTARIO. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... ON SUNDAY AND MONDAY...ECMWF SHOWS A LARGE RIDGE OVER THE OHIO VALLEY AND LOWER LAKES WHILE 06Z GFS HAS A SECONDARY TROUGH DROPPING SE ACROSS THE LOWER LKS BEFORE THE RIDGE BUILDS EAST. AT THIS POINT WILL GO TWD HPC AND LEAVE THREAT OF PRECIP BELOW 30% THRESHOLD TO PUT IN FCST AND GO WITH PTLY-MSTLY SUNNY SKIES AS DRIER AIR SPREADS EAST SUNDAY AND PTLY SUNNY MONDAY AS THE CENTER OF THE HIGH MOVES TO THE MID ATLANTIC COAST. HIGHS WILL BE A BIT BELOW NORMAL SUNDAY, GENLY IN THE MID 70S SUNDAY AND CLOSER TO NORMAL TWD THE UPPER 70S MONDAY. MONDAY NIGHT AND TUESDAY, GFS HOLDS RIDGE IN PLACE EXTENDING FROM MID ATLANTIC COAST TO LOWER LKS WHILE ECMWF BRINGS A LOW TO VA WITH A COLD FRNT DROPPING SE FROM ONTARIO INTO THE LOWER LKS. HPC GOING MORE TWD ECMWF AT THIS TIME AND SEE NO REASON TO GO AGAINST THEIR THINKING WITH LOW CHC POPS ESPCLY THIS FAR OUT IN THE FUTURE. HIGHS TUESDAY GENLY IN THE MID 70S. FOR WEDNESDAY THERE ARE BIG DIFFERENCES WITH GFS SHOWING THE HIGH OFF THE COAST WITH SOUTHERLY FLOW OF WARM AIR WITH 850 TEMPS OF +14 TO +16C WHILE ECMWF HAS NORTHELRY FLOW OF COOLER AIR BEHIND FRNT WITH 850 TEMPS OF +8 TO +10C. HPC GOING TWD ECMWF AND I WILL DO THE SAME WITH HIGHS GENLY IN THE MID 70S WITH PTLY SUNNY SKIES. LOOKING FURTHER OUT THROUGH NEXT WEEK...THE LATEST ECMWF SUPPORTS THE 6 TO 10 AND 8 TO 14 DAY TEMP FORECAST BY THE CLIMATE PREDCITION CENTER...WHICH SUGGESTS THE CONTINUATION OF COOLER THAN NORMAL WEATHER. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... SCATTERED VFR STRATOCU/CU FOUND ACROSS THE REGION AT 18Z SHOULD CONTINUE TO THIN OUT AND DISSIPATE WITH DIURNAL HEATING AND ENTRAINMENT OF DRIER AIR INTO THE BOUNDARY LAYER THE REST OF THE AFTERNOON...WITH ONE MAIN EXCEPTION. THIS WILL BE FOUND EAST OF LAKE ONTARIO...WHERE SOMEWHAT DEEPER MOISTURE AND MORE UNSTABLE AIR WILL HELP TO MAINTAIN A MORE PERSISTENT CU FIELD...AND MAY ALSO HELP TO GENERATE SOME SCATTERED CONVECTION INTO EARLY THIS EVENING. SUCH ACTIVITY WOULD BE POSSIBLE IN THIS AREA THROUGH ABOUT 00Z...BEFORE DISSIPATING WITH SUNSET AND THE LOSS OF DIURNAL HEATING. DURING THE BALANCE OF THE FORECAST PERIOD...AN UPPER LEVEL TROUGH WILL BE DROPPING SOUTHEAST INTO THE GREAT LAKES FROM CENTRAL CANADA. THIS FEATURE WILL BRING A GRADUAL INCREASE IN MID AND HIGH-LEVEL CLOUDS TO THE AREA TONIGHT...FOLLOWED BY AN INCREASING THREAT OF SCATTERED DIURNALLY-DRIVEN CONVECTION ON THURSDAY AS OUR AIRMASS DESTABILIZES DUE TO HEATING OF THE BOUNDARY LAYER AND COOLING TEMPERATURES ALOFT. WHILE ANY SUCH ACTIVITY WILL LIKELY HOLD OFF UNTIL THE AFTERNOON HOURS FOR THE BULK OF THE AREA...AREAS EAST SOUTHEAST OF THE GREAT LAKES COULD SEE SOME CONVECTION AS EARLY AS 10-12Z...AS A MID-LEVEL SHORTWAVE WORKS INTO THE REGION...AND INTERACTS WITH SOME WEAK TO MODEST INSTABILITY INDUCED BY THE WARM LAKE WATERS. IN GENERAL...EXPECT THAT CONDITIONS THROUGH THE PERIOD WILL BE VFR...WITH LOCALIZED REDUCTIONS TO MVFR POSSIBLE IN CONVECTION ACROSS THE NORTH COUNTRY THIS AFTERNOON...AND ACROSS THE ENTIRE AREA THURSDAY. OUTLOOK... THURSDAY NIGHT THROUGH SATURDAY...MVFR IN SCATTERED SHRA/TSRA. SUNDAY AND MONDAY...GENERALLY VFR. && .MARINE... NO FLAGS ARE EXPECTED THROUGH THURSDAY NIGHT. WAVES AT THE EAST END OF LAKE ONTARIO SHLD STAY JUST BELOW SMALL CRAFT RANGE THIS EVENING AND THEN SUBSIDE LTR TNGT. ON FRIDAY IN THE COLD NORTHWEST FLOW BEHIND THE COLD FRONT WAVES ARE EXPECTED TO GET TO NEAR OR ABOVE SMALL CRAFT ADVSRY RANGE. LOOKING FURTHER AHEAD...AN UNSEASONABLY DEEP UPPER LEVEL STORM WILL TAKE SHAPE OVER SOUTHERN ONTARIO ON FRIDAY. THIS FEATURE WILL CIRCULATE VERY COOL AIR ACROSS BOTH LAKES ERIE AND ONTARIO AND SET THE STAGE FOR SOME LAKE INDUCED CONVECTION. CONVECTIVE CLOUD DEPTHS OF 20 TO 25K FT WITH A LAKE DELTA T OF 13 OR SO WILL RAISE THE STRONG POSSIBILITY OF WATERSPOUTS FRIDAY...WITH THE POTENTIAL PERSISTING INTO SATURDAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...JJP/RSH NEAR TERM...JJR SHORT TERM...JJP/RSH LONG TERM...JJP/RSH AVIATION...JJR MARINE...JJP/RSH
Hazardous weather outlook, Aug 6, 5:06 AM EDT, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 506 AM EDT WED AUG 6 2008 NYZ001>008-010>014-019>021-085-070915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 506 AM EDT WED AUG 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-070915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 506 AM EDT WED AUG 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A DEEP...OUT OF SEASON UPPER LEVEL STORM SYSTEM WILL TAKE SHAPE OVER SOUTHERN ONTARIO FRIDAY AND SATURDAY. THIS FEATURE WILL CIRCULATE VERY COOL AIR SOUTHWARDS ACROSS BOTH LAKES ERIE AND ONTARIO...AND THE RESULTING INSTABILITY COULD RESULT IN THE FORMATION OF WATERSPOUTS. THE MOST LIKELY DAY FROM THIS VANTAGE POINT WOULD BE FRIDAY...BUT THEY WILL ALSO BE POSSIBLE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF RSH
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:13 PM EDT | Special Marine Warning | BUF | 2 hr | |
| Aug 5, 9:27 PM EDT | Special Marine Warning | BUF | 93 min |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.